Is bruising from Juvederm likely hemosiderin staining?

Is it more likely than not that these big bruises I have on my cheeks and around my mouth, are actually hemosiderin staining? I’ve had Juvederm injections before, and I’ve never had this issue, but now I’m concerned because the bruising has lasted several weeks now.

lindsm

F, 41, Montana

Tags:woman age 35-44 cheeks bruising juvederm hemosiderin staining

It is unusual for bruising from filler injections to last for weeks.  While bruising is always possible, I do everything possible in my practice to minimize bruises.  I recommend seeing your injecting physician to assess what is going on.

To have bruising for a few weeks is not generally normal from juvederm injections. I suggest seeing a board certified plastic surgeon for your injections. Follow up with your practitioner about your bruises.

Anup Patel has 5 Filler to lip lines before & afters:

Filler to lip lines before image performed by Dr. Anup PatelFiller to lip lines after image performed by Dr. Anup PatelFiller to lip lines before image performed by Dr. Anup PatelFiller to lip lines after image performed by Dr. Anup PatelFiller to lip lines before image performed by Dr. Anup PatelFiller to lip lines after image performed by Dr. Anup PatelFillers before image performed by Dr. Anup PatelFillers after image performed by Dr. Anup Patel

» View Anup Patel's full profile